# SDR SWAA2012091307554

- Difficulty date: September 4, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,365 hours, 61,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER ANGLE CRACKED AT BS 348.2, STR 16L.  REMOVED AND REPLACED ANGLE IAW SRM.
